Classification of quadratic systems with a symmetry center and simple infinite singular points
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
638 1
Ultima descărcare din IBN:
2019-03-18 03:33
SM ISO690:2012
VULPE, Nicolae; LUPAN, Mircea. Classification of quadratic systems with a symmetry center and simple infinite singular points. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2003, nr. 1(41), pp. 102-119. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 1(41) / 2003 / ISSN 1024-7696

Classification of quadratic systems with a symmetry center and simple infinite singular points

Pag. 102-119

Vulpe Nicolae, Lupan Mircea
 
Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 6 decembrie 2013


Rezumat

We classify the family of planar quadratic differential systems with a center of symmetry and two invariant straight lines according to the topology of their phase portraits. The case of the existence of simple infinite singular points is only considered. For each of the obtained distinct topological classes we give necessary and sufficient conditions in terms of algebraic invariants and comitants. The program was implemented for computer calculations.

Cuvinte-cheie
quadratic differential system, phase portrait,

invariant line, limit cycle.